# SDR ASAA12511301

- Difficulty date: March 27, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 17,462 hours, 5,339 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16D331
- Condition: Faulty
- Location: Cockpit
- Part time: 18,772 hours, 7,058 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED KNOB WORKS INTERMITTENTLY.  REMOVED AND REPLACED DFCS MODE CONTROL PANEL REF MM 22 11 34.  INSTALLATION TEST PASSED.
